×

zbMATH — the first resource for mathematics

Oscillations of solutions of neutral differential equations with positive and negative coefficients. (English) Zbl 1005.34056
The authors consider the neutral differential equation with positive and negative coefficients of the form \[ \frac{d}{dt}[y(t)-R(t)y(t-r)]+P(t)y(t-\tau)-Q(t)y(t-\sigma)=0, \] where \(r\in (0, \infty)\), and \(\tau , \sigma \in \mathbb{R}^+\) with \(\tau \geq\sigma \); \(P, Q, R\in C([t_0, \infty), \mathbb{R}^+), P(t)-Q(t-\tau+\sigma)\geq 0\) and not identically zero. Several new sufficient conditions for the oscillation of all solutions to the above equation are obtained without the following usual hypothesis: \(\int_{t_0}^{\infty}[P(s)-Q(s-\tau+\sigma)] ds=\infty\).

MSC:
34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chunxi, Q.; Ladas, G., Oscillation in differential equations with positive and negative coefficients, Canad. math. bull., 33, 442-450, (1990)
[2] Farrel, K.; Grove, E.A.; Ladas, G., Neutral delay differential equations with positive and negative coefficients, Appl. anal., 27, 181-197, (1988) · Zbl 0618.34063
[3] Gyori, I.; Ladas, G., Oscillation theory of delay differential equations with applications, (1991), Clarendon Press Oxford · Zbl 0780.34048
[4] Lalli, B.S.; Zhang, B.G., Oscillation of first order neural differential equations, Appl. anal., 39, 265-274, (1990) · Zbl 0725.34074
[5] Wei, J.J., Sufficient and necessary conditions for the oscillation of first order differential equations with deviating arguments and applications, Acta. math. sinica, 32, 632-638, (1989) · Zbl 0699.34068
[6] Ruan, S.G., Oscillations for first order neutral differential equations with variable coefficients, Bull. austral. math. soc., 43, 147-152, (1991) · Zbl 0719.34135
[7] Yu, J.S., Neutral differential equations with positive and negative coefficients, Acta. math. sinica, 34, 517-523, (1991) · Zbl 0738.34040
[8] Yu, J.S.; Wang, Z.C., Some further results on oscillation of neutral differential equations, Bull. austral. math. soc., 46, 149-157, (1992)
[9] Chuanxi, Q.; Ladas, G., Oscillation of neutral differential equations with variable coefficients, Appl. anal., 32, 215-228, (1989) · Zbl 0682.34049
[10] Yu, Y.H., Oscillation of solutions of neutral delay differential equations, Acta. math. appl. sinica, 14, 404-410, (1991) · Zbl 0733.34076
[11] Yu, J.S.; Wang, Z.C.; Qian, C., Oscillation of neutral differential equations, Bull. austral. math. soc., 45, 195-200, (1992) · Zbl 0729.34052
[12] J.H. Shen and J.S. Yu, Oscillation of neutral equations with an ‘integrally small’ coefficient, Acta. Math. Appl. Sinica (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.